# SDR DALA2024062006259

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 71,340 hours, 27,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6021858) FWD EEPL LIGHTS INOP. REMOVED AND REPLACED FWD EEPL BATTERY PACK IN RE B737 AMM 33-51. OPS CHECK GOOD AT THIS TIME.
